# SDR 96ZZZX4084

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8427M
- Make and model: Cessna 210M
- Aircraft serial: 21062043
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630060103
- Condition: Failed
- Location: Mlg Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY BLEW APART ON TAXI ON BRAKE DISC SIDE.  SUSPECT CAUSE, WEAK THREADS ON 12-BOLT, 3-PIECE MCCAULEY WHEEL ASSY.  REPLACED WHEEL ASSY WITH 2-PIECE, CLEVLAND.
